I been taking dilaudid .4mg for a few days maybe 4 days once a day for maybe a few weeks less than a month I believe for rectal pain after surgery I don't want to use this med anymore, I was wondering how long the withdrawal phase will last or if I will get any symptoms. For such a low dose I never, never go over .4 mg in 12 hr periods every time I have used it. I was feeling a little scared because I stooped and today I felt myself breathing faster without having trouble breathing or shortness of breath, a little anxious and scared. I also at times feel overly excited or I should say starttled with common household noises. Am I withdrawing? If so how long dose it last for such a low dose, and frequency?
26 Apr 2012
First let me clarify, Dilaudid comes in a 4mg pill not a .4 mg pill. Anyway, if you have been taking one every 12 hours, then you may experience some withdrawal if you were to stop abruptly. I recommend you drop to 2mg once a day for a week before stopping. You may still have some mild body aches and diarrhea, but should be tolerable and may last upwards of a week gradually getting better.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have recently been diagnosed with an illness that may eventually require escalating amounts of strong opiod pain medications. My doctor has already ...
3 answers • 4 Jan 2010
Friends: I need some help here. I have been off of opiates (perks, oxy's, dilaudid) for 23 days. I have been taking them daily for 4 years and ...
7 answers • 20 Mar 2011
I used to be on dilaudid for migraines. They have subsided after menopause. I have also been suffering from 2 herinated disks, degenerative disk ...
2 answers • 5 May 2011
Also on fent patches. Dont have to quit that.
1 answer • 29 Dec 2011
Back Pain - I'm using a Fentanyl patch and Percoset. I will be having the pain pump implanted using?
... Dilaudid. I'm afraid of there being some sort of withdrawal or ill effects in changing. Has anyone been through this process?
3 answers • 17 Feb 2012